MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV DRAINAGE BAG; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC MEXICO S. DE R.L. DE CV DRAINAGE BAG; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 46912
Medical Device Problem Codes Disconnection (1171); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported the healthcare professional (hcp) went to change the device's bag as it was 3/4 full.When the hcp went to remove the bag from leur lock system, they were unable to remove the old bag.The hcp required kelly clamps to remove the old bag from the system.When the hcp was using the kelly clamps to remove the old bag, the bag disconnected from the leur lock system and fell to ground and did leak minimally from the top of bag.However, the leur lock of old bag remained in place even through the bag disconnection.The hcp was able to successfully remove the bag after great difficulty with the kelly clamps.The system end was cleaned with chlorohexidine and the bag spout.Both were allowed to dry before connecting the new drainage bag.

Brand Name
DRAINAGE BAG
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
4620 n. beach st.
fort worth, TX 76137
7635265677
MDR Report Key22519002
Report Number9617601-2025-00636
Device Sequence Number8560303
Product Code GWM
UDI-Device Identifier00763000431273
UDI-Public(01)00763000431273(17)261109(10)227381175
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K802100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46912
Device Catalogue Number46912
Device Lot Number227381175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date07/16/2025
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown